# SDR AU000074

- Difficulty date: February 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Loose
- Location: Number 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 5 CYLINDER EXHAUST VALVE SEAT SEPARATED FROM CYLINDER HEAD.
